# SDR UPS98828213

- Difficulty date: October 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N744UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45944
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Cargo Compt
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-D, CORROSION ON CUSP TO FRAME ANGLE, FWD OF FRAME 140 AT L21R.  REMOVED CORRODED FITTING, LOCATED AND DRILLED NEW FITTING IAW DC8 SR M 51-1-24.  INSTALLED NEW FITTING IAW DC8 SRM 51-1-20D.
